# SDR FDEA201510203287

- Difficulty date: October 20, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 679 hours, 22,228 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AGA71704
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO STATION 1841, LBL 6, BULKHEAD WEB HAS LARGE DENT.  CUT OUT DENTED WEB AS REQUIRED IAW SRM 51-00-01 FIG 10.  INSTALLED REPAIR DOUBLER IAW EA 8-5310-T0320825 PART 1.
